A fuzzy robust stochastic mathematical programming approach for multi-objective scheduling of the surgical cases
Year of publication: |
2019
|
---|---|
Authors: | Nasiri, Mohammad Mahdi ; Shakouhi, Farzaneh ; Jolai, Fariborz |
Published in: |
Opsearch : journal of the Operational Research Society of India. - New Delhi : Springer India, ISSN 0030-3887, ZDB-ID 417088-X. - Vol. 56.2019, 3, p. 890-910
|
Subject: | Fuzzy | Robust | Stochastic | Multi-objective | Scheduling of the surgical cases | Scheduling-Verfahren | Scheduling problem | Fuzzy-Set-Theorie | Fuzzy sets | Mathematische Optimierung | Mathematical programming | Multikriterielle Entscheidungsanalyse | Multi-criteria analysis | Krankenhaus | Hospital | Stochastischer Prozess | Stochastic process |
-
A robust approach for scheduling in hospitals using multiple objectives
Rachuba, Sebastian, (2014)
-
Multi-objective admission planning problem : a two-stage stochastic approach
Batista, Ana, (2020)
-
Ghahremani-Nahr, Javid, (2022)
- More ...
-
A GES/TS algorithm for the job shop scheduling
Nasiri, Mohammad Mahdi, (2012)
-
A GA/TS algorithm for the stage shop scheduling problem
Nasiri, Mohammad Mahdi, (2011)
-
Nasiri, Mohammad Mahdi, (2017)
- More ...